# SDR IPXA2022052482447

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: A5378103821400
- Part serial: NSN
- Condition: Cracked
- Location: Support Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C  L/H MAIN CABIN COMPARTMENT BEHIND LOWER SIDEWALL PANEL BETWEEN FR 38.1 AND FR 38.2 SUPPORT WEB CRACKED.INSTALLED SIDEWALL SUPPORT WEB IAW-SRM 51-40-21.
